MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number MERGE CARDIO V11.1.1
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation found that an echo cart was taking forty plus measurements for strain, the measurement for strain (gls, 2d) was not populating with the desired value.Support found the correct value that the customer wanted mapped.Support unmapped the string that was crossing into the report and mapped the desired string that the customer was looking for.The customer also requested that the value be rounded to the tenth decimal place and also not be shown as an absolute value.Support configured the string to populate to the tenth decimal place and without absolute value as requested.The site did not verify mapping before go live.After they went live they noticed it.This issue was resolved by support and loaded to their test system for validation.The correct strain measurement has been uploaded to production and this issue was resolved.The customer confirmed that no patients were harmed due to this issue.This was noticed right away after go live and the site had a work around in place while this was being corrected by support.Customer confirmed that this issue has been resolved.
 
Event or Problem Description
Indications for use: merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information from merge healthcare and other vendors systems including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.Merge cardio is intended to allow users to review diagnostic and non-diagnostic quality images, annotate studies, perform digital subtraction on images, to perform quantitative measurements on images (including but not limited to quantitative coronary analysis, left ventricular analysis, time, area, length, velocity, angle, volume, and velocity-time integrals), to generate physician generated clinical reports (via structure reporting and template based tools), and to store this information in a database.Merge cardio is software comprised of modules that perform under standard "off the shelf" personal computers and servers running the microsoft windows 2000/2003/xp operating systems.Merge cardio is image data storage and display software that accepts dicom (digital imaging and communications in medicine) image data files from multiple modalities.It accepts text data using other standards-based formats including but not limited to hl7 and xml.Merge cardio is an internet/intranet network system that is designed for small and large, multi-user environments.The merge cardio network structure (including server and workstations) provides for the system's database management, storage, printing, and all dicom/hl-7 interface services.On (b)(6) 2020, a customer contacted merge healthcare and stated that the measurement for strain is not correct (gls, 2d).Due to an incorrect values displaying in the diagnostic report, there is a potential for incorrect treatment of a patient that could result in harm.Reference case-(b)(4), complaint-(b)(4).

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key9681178
Report Number2183926-2020-00003
Device Sequence Number3414860
Product Code LLZ
UDI-Device Identifier00842000100751
UDI-Public00842000100751
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE CARDIO V11.1.1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1